How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28909
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Please help me .i had shigles and now. I have herpetic

Customer Question

Please help me .i had shigles and now. I have herpetic newralga i also have neuropathy .but my forehead. Peels and is red as a tomatoe please help me
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Shingles damages the nerve endings causing persistent pain sometimes.

It can also cause skin peeling by damaging the skin layers.

The pain can be controlled by following prescription medications:

1. Gabapentin orally 300 mg 3 times daily

2. Lidocaine 5% patch daily

OTC capsaicin ointment can be used as well to help with the pain.

The skin peeling and redness can be managed by a potent topical steroid ointment like Desonide gel or triamcinolone acetonide ointment.

Naturally you can try coconut ointment twice daily over the area.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 1 year ago.
What happens to the money i just used. My card
Customer: replied 1 year ago.
For something i already jnew
Expert:  Dr Basu replied 1 year ago.

What other question you have on this topic?